# SDR UALA2013020500716

- Difficulty date: February 5, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 65,956 hours, 23,217 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL WALK AROUND FOUND TWO FAN BLADES DAMAGED BY FOD IN NR 1 ENGINE FAN.   REPLACED TWO SETS OF FAN BLADES ON NR 1 ENGINE PER MM 72-31-02.  REPLACED BLADE NR 1 AND MATE NR 19 AND REPLACED NR 31 AND MATE NR 13, DIS NR 2189 SENT.
